Publications

A metric approach to plasticity via Hamilton-Jacobi equation  (2010)

Authors:
Auricchio Ferdinando; Bonetti Elena; Antonio Marigonda
Title:
A metric approach to plasticity via Hamilton-Jacobi equation
Year:
2010
Type of item:
Articolo in Rivista
Tipologia ANVUR:
Articolo su rivista
Nations of authors:
ITALIA
Language:
Inglese
Format:
A Stampa
Referee:
Name of journal:
MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES
ISSN of journal:
0218-2025
N° Volume:
20
Number or Folder:
9
Page numbers:
1617-1647
Keyword:
plasticity models, metric associated to Hamilton-Jacobi equation, dissipative metric, energetic formulation
Short description of contents:
Thermodynamical consistency of plasticity models is usually written in terms of the so-called "maximum dissipation principle''. In this paper, we discuss constitutive relations for dissipative materials written through suitable generalized gradients of a (possibly non-convex) metric. This new framework allows us to generalize the classical results providing an interpretation of the yield function in terms of Hamilton-Jacobi Equations theory.
Product ID:
57930
Handle IRIS:
11562/344803
Deposited On:
October 27, 2010
Last Modified:
November 2, 2016
Bibliographic citation:
Auricchio Ferdinando; Bonetti Elena; Antonio Marigonda, A metric approach to plasticity via Hamilton-Jacobi equation «MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES» , vol. 20 , n. 92010pp. 1617-1647

Consulta la scheda completa presente nel repository istituzionale della Ricerca di Ateneo IRIS

Related projects
Title Department Managers
Metodi di viscosità e metrici per l'omogeneizzazione (GNAMPA 2009 ESTERNO) Department Informatica Antonio Marigonda
<<back

Activities

Research facilities